P 250mg Tab 10's
By APEX LABORATORIES PRIVATE LIMITED
10 Tablet(s) in Strip
Inclusive of all taxes
30 days return policyRead More
All the Products are packed and stored Safely
The composition of P 250mg Tab 10'S consists of the active ingredient paracetamol, which belongs to a group of analgesics.
Uses of P 250mg Tab 10'S
- Mild-to-moderate pains including headache, toothache, sore throat, migraine, menstrual cramps and general pain
- Relief of symptoms of cold and flu
- Reduce a fever (high temperature)
Contraindications of P 250mg Tab 10'S
- Allergy to paracetamol
- Liver disease or kidney disease
- Taking other medicines containing paracetamol
Side effects of P 250mg Tab 10'S
- Liver damage
- Low count of white blood cells in blood
- Asthma exacerbation
- Skin reactions
- Low number of platelets
Precautions and Warnings of P 250mg Tab 10'S
Can I take this medicine during pregnancy?
If you are pregnant, planning to become pregnant, talk to your doctor or pharmacist before taking this medicine.
Can I take P 250mg Tab 10'S while breastfeeding?
This medicine is safe to use during breastfeeding. However, it is advisable to consult your doctor before taking this medicine. Monitoring the infant for any undesired side effects of P 250mg Tab 10'S like skin rashes or diarrhoea while taking this medicine is advised.
Can I drive if I have consumed this medicine?
This medicine should not affect your ability to drive or use machines.
Can I consume alcohol with this medicine?
Caution is advised for chronic alcoholics, as paracetamol may cause liver damage.
Other General Warnings
Talk to your doctor if
Tell your doctor before taking this medicine about your medical history especially of liver disease & regular use of alcohol.
Mode of Action of P 250mg Tab 10'S
How Does It Work?
Paracetamol regulates the body temperature by inhibiting the production of prostaglandins which are released when a person is ill or experiencing pain.
Directions for Use of P 250mg Tab 10'S
Take this medicine as per prescription with or without food. Please do not exceed dosage. Swallow it whole.
Interactions of P 250mg Tab 10'S
Interactions with other medicines
Interactions with food items
There is no any information available about any interaction of food with this medicine.
Other general Interactions
- Liver problems
- Kidney problems
- Bleeding disorders
Storage and disposal of P 250mg Tab 10'S
- Keep out of sight and reach of children
- Do not store above 25°C
- Protect from light
- Store in the original package
Dosage of P 250mg Tab 10'S
Immediate medical advice should be taken in the event of an increase in the dosage of P 250mg Tab 10'S. Even if everything seems well, serious liver damage may be a risk. Phone your doctor or go to your nearest accident and emergency department straight away There might be no symptoms during the first 24 hours although paleness, nausea (feeling sick), vomiting (being sick) and abdominal pain may occur
Missed a Dose
Take the next dose when needed. Please do not take a double dose to compensate for the missed dose
Frequently Asked Questions (FAQs)
Q: What if my child vomits after taking P 250mg Tab 10'S?
A: If the child vomits in less than 30 minute after having a dose of this medicine, give him/her the same dose again. If the child vomits more than 30 minutes after a dose of this medicine, you do not need to give another dose, until the next normal dose.
Q: Is this medicine an antibiotic?
A: This medicine is not an antibiotic. P 250mg Tab 10'S is prescribed for relieving pain and as a medicine which regulates high fever.
Q: Does paracetamol make you sleepy?
A: No, this medicine does not make babies sleepy, contrary to the common belief. It helps to reduce fever and mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold or flu).
Q: Can I give my child P 250mg Tab 10'S and ibuprofen together?
A: Ibuprofen and this medicine are safe painkillers which can be given to children, though both should not be used together. Instead, if you have given your child this medicine and still he/she is feverish or in pain you could try ibuprofen in its place, when the next dose is due.
Q: Can I give my 5 year old paracetamol tablets?
A: Give this medicine to your child exactly as instructed. Check with your doctor or pharmacist if you are not sure of the dosage.
- National Health Service. Paracetamol for adults.
- World Health Organization. Paracetamol.
- electronic Medicines Compendium. Anadin paracetamol tablets.
- National Health Service. Can I take paracetamol when I'm pregnant?
- Your.MD. Paracetamol
- National Health Service. Can I drink alcohol if I'm taking painkillers?
Other Products from this Brand
Last Updated on: 15 Aug 2020 | 04:07 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
Flat 20% off + 20% cashback on your 1st medicine order
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved